SOMATEC PHARMACEUTICALS LTD.
Home Contact

Pediphen (Diphenhydramine Hydrochloride)

DESCRIPTION:

PEDIPHEN (Diphenhydramine Hydrochloride BP) is an antihistamine with anticholinergic and sedative effect.

COMPOSITION:

PEDIPHEN Syrup : Each 5 ml syrup contains Diphenhydramine Hydrochloride BP 10 mg.

INDICATIONS:

·Seasonal, perennial and vasomotor rhinitis

·Urticaria, angioneurotic edema, anaphylaxis

·Pruritus

·Preanesthetic medication, emesis, motion sickness

·Miscellaneous include Meniere's disease and Parkinsonism

DOSAGE AND ADMINISTRATION:

For Adults: 1/2 to 5 teaspoonfuls 3 to 4 times daily, not exceed 300 mg in 24 hours.

For Children : Under 2 years : 1/4 to 1/2 teaspoonful 1 to 3 times or as per physician advice.

                2 to 6 years : 1/2 to 1 teaspoonful 1 to 3 times or as per physician advice.

                6 to 12 years : 11/ to 21/2 teaspoonfuls 3 to 4 times, not exceed 150 mg in 24 hours.

CONTRAINDICATION:

Known hypersensitivity to Diphenhydramine Hydrochloride, CNS depression, patient taking monoamine oxidase (MAO) inhibitors. This drug should not be used in newborn or premature infants.

PRECAUTION:

If drowsiness, patient should not drive or operate machinery requiring alertness. Alcohol and certain other CNS depressants can potentiate the sedative effect of antihistaminics and patient should be warned of these effects.

SIDE EFFECTS:

Drowsiness, dryness of mouth, sedation, disturbed coordination.

PACKAGING:

PEDIPHEN Syrup: Amber glass bottle containing 100 ml syrup.

 

News & Notice Board
More